Reyataz And Hiv
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
AIDS Research and Treatment Center of the Treasure CoastThe best way to use Reyataz is not yet clear. There is no question that this agent represents a significant advance in the protease inhibitor class. It has fewer metabolic side effects, is dosed once a day, and is quite potent when boosted by... Read more »
AIDS Research and Treatment Center of the Treasure CoastThere is an interaction between Reyataz and Prevacid which lowers the drug levels of Reyataz. If one takes Reyataz as the sole protease inhibitor (no boosting by Norvir) then this can significantly decrease the effectiveness of this medication. Even... Read more »
Stanford University, School of MedicineIt is unlikely this is related to an immune reconstitution syndrome, given where your CD4 count was when you started HIV meds. It's possible it's the truvada. I think I would give it another few days, continue to take this HIV regimen, and... Read more »
North Shore University HospitalThanks for the question.Yes, all of the meds can be taken at the same time. I would recommend this as long as they do not upset your stomach. Best to get them out of the way all at once.At the very least the Norvir and Reyataz should be taken... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by pooo, 3 RepliesAre any of you on Emtriva, Reyataz or Videx Ec?? If so how are you doing on them and have you had any side effects? Read more »
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Guides for People With HIV